# SDR DJFA2007092

- Difficulty date: August 10, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N743TA
- Make and model: Beech 400A
- Aircraft serial: RK271
- Aircraft time: 6,293 hours, 5,336 cycles
- Engine: Pwa JT15D5
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Line
- Condition: Misinstalled
- Location: Temp Control Va
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, CREW REPORTED VERY HOT AIR COMING FROM THE AIR VENTS.  CABIN TEMP WAS UNCONTROLLABLE AND REACHED 120 DEG F.  AIRCRAFT DIVERTED AND LANDED SAFELY.  MAINTENANCE DISCOVERED COCKPIT TEMP CONTROL VALVE LINE SWAPPED WITH CABIN TEMP CONTROL LINE.  LINES WERE CORRECTED.
